# SDR CALA2013061700418

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 46,914 hours, 16,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM LOCATED AT BS 986.5 HAS GOUGE AND CORROSION UNDER FASTENER HOLE AT RBL 5.  REMOVED CORRODED PREVIOUS UPPER CAP REPAIR AND INSTALLED NEW UPPER CAP REPAIR IAW ECRA 5310-05773.
